Coincidence of the homological dimensions of the Frechet algebra of smooth functions on a manifold with the dimension of the manifold
Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 3, pp. 92-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1986_20_3_a13,
author = {O. S. Ogneva},
title = {Coincidence of the homological dimensions of the {Frechet} algebra of smooth functions on a manifold with the dimension of the manifold},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--93},
year = {1986},
volume = {20},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1986_20_3_a13/}
}
TY - JOUR AU - O. S. Ogneva TI - Coincidence of the homological dimensions of the Frechet algebra of smooth functions on a manifold with the dimension of the manifold JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1986 SP - 92 EP - 93 VL - 20 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1986_20_3_a13/ LA - ru ID - FAA_1986_20_3_a13 ER -
%0 Journal Article %A O. S. Ogneva %T Coincidence of the homological dimensions of the Frechet algebra of smooth functions on a manifold with the dimension of the manifold %J Funkcionalʹnyj analiz i ego priloženiâ %D 1986 %P 92-93 %V 20 %N 3 %U http://geodesic.mathdoc.fr/item/FAA_1986_20_3_a13/ %G ru %F FAA_1986_20_3_a13
O. S. Ogneva. Coincidence of the homological dimensions of the Frechet algebra of smooth functions on a manifold with the dimension of the manifold. Funkcionalʹnyj analiz i ego priloženiâ, Tome 20 (1986) no. 3, pp. 92-93. http://geodesic.mathdoc.fr/item/FAA_1986_20_3_a13/
[1] Khelemskii A.Ya., Gomologiya v banakhovykh i topologicheskikh algebrakh, Izd-vo Mosk. un-ta, M., 1986 | MR
[2] Taylor J.L., Adv. Math., 9 (1972), 183–252 | DOI | MR | Zbl
[3] Maklein S., Gomologiya, IL, M., 1960
[4] Khelemskii A.Ya., Trudy sem. im. I.G. Petrovskogo, no. 3, 1978, 223–242
[5] Taylor J.L., Adv. Math., 9 (1972), 137–182 | DOI | MR | Zbl
[6] Grothendieck A., Mem. Amer. Math. Soc., 16, 1955 | MR